# SDR ASAA2022070438901

- Difficulty date: July 4, 2022
- Submitted: July 5, 2022
- Operation: Air carrier
- Aircraft: N933AK
- Make and model: Boeing 737-9
- Aircraft serial: 44098
- Aircraft time: 961 hours, 287 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Part number: UNKNOWN
- Condition: Intermittent
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SPEED TRIM FAIL ON DESCENT. GROUNDED - YES. FCC-B LOGGED MSG 22-11186.TRIM CMD RESPONSE MONITOR. COULD NOT DUPLICATE MALFUNCTION. ACCOMPLISHED SPEED TRIM GROUP #20 BITE. NO DEFECTS NOTED. MEETS CRITERIA OF NUISANCE FAULT. REF B737-9 IFIM 22-11-00-810-C61.
